# SDR DALA2023111509432

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 75,407 hours, 28,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 COULD NOT ARM THE AFT LEFT DOOR. CORRECTIVE ACTION: CYCLED ARM/ DISARM LEVER IAW B757 AMM 25-66. SLIDE LIGHT NOW OPERATES NORMALLY. OK FOR SERVICE. (4362954)
